# SDR DALA2024070106613

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380 S8-9l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0415333) CRACK (0.520IN LENGTH) ON FUSELAGE FRAME AT INBOARD FASTENER HOLE STA 380 BTW S-8L & S-9L AND CRACK (0.200IN LENGTH) ON FUSELAGE FRAME AT OUTBOARD FASTENER HOLE STA 380 BTW S-8L & S-9L.
